# SDR YENA2023041100350

- Difficulty date: April 10, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N2105J
- Make and model: Airbus A321-271N
- Aircraft serial: 10101
- Aircraft time: 6,873 hours, 1,298 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1524, LAX-JFK. (ETOPS)  FUEL IMBALANCE OF 100 #'S LT WING TANK @ 11000 #'S RT WING TANK @ 12500 #'S. FUEL IMBALANCE BEGINS WITH 13000'S OF FUEL IN EACH WING TANK AND NO FUEL IN THE CENTER TANK. CTR TK R XFR REMAINED ON. EVEN THOUGH FUEL BURNED THROUGHOUT THE FLIGHT, NO FUEL LEAKS WERE NOTICED.  APU FUEL PUMP CANISTER -TEE WAS REMOVED AND REPLACED PER AMM A 321 28-22-52, LEAK CHECK WAS GOOD
